Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1074–1084 (Mi zvmmf1642)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of projection-iterative methods

A. V. Dzhishkariani

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Full text: PDF file (1166 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1034–1044

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65J10; Secondary 47A50
Received: 18.06.1998
Revised: 19.12.1998

Citation: A. V. Dzhishkariani, “Stability of projection-iterative methods”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1074–1084; Comput. Math. Math. Phys., 39:7 (1999), 1034–1044

Citation in format AMSBIB
\Bibitem{Dzh99}
\by A.~V.~Dzhishkariani
\paper Stability of projection-iterative methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1074--1084
\mathnet{http://mi.mathnet.ru/zvmmf1642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711813}
\zmath{https://zbmath.org/?q=an:0970.65058}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1034--1044


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1642
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1074

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dzhishkariani, “The Galerkin–Petrov method with iterations”, Comput. Math. Math. Phys., 43:9 (2003), 1260–1269  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:69
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021